# SDR CA150901003

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT AT 40,000 FT THE NR 2 ENGINE POWER ROLLED BACK TO 40 PERCENT N1, 50 - 60 PERCENT N2. THE ENGINE DID NOT RESPOND TO THROTTLE MOVEMENTS. THE ACFT DESCENDED TO 34,000` WHERE IT WAS OBSERVED THAT RT ENGINE RECOVERED GRADUALLY BACK UP TO NORMAL OPERATING PARAMETERS. THEY CARRIED ON THEIR FLIGHT FOR THE NEXT HOUR WITH NO FURTHER INCIDENT OR REOCCURRENCE OF ENGINE PROBLEM.
